Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does this make Sense?

Posted by linkadge on August 26, 2005, at 14:16:25

In reply to Re: Does this make Sense? denise1966, posted by Racer on August 26, 2005, at 13:35:33

Nobody knows why the drugs poop out.

I would assume it is due to the fact that SSRIs completely ruin sleep archetecture.


Linkadge




Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:546903
URL: http://www.dr-bob.org/babble/20050821/msgs/546956.html